# SDR FDEA201206192260

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6040
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17 RT, BS 365-377, WEB LWR SURFACE CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. ORIG MAT .040 AFTER REWORK .032 TOTAL MAT LOSS .008 AREA OUT OF LIMIT IAW SRM 53-00-51, FIG 101, DETAIL III.  FABRICATED NEW WEB FROM MAT 7075-T6, .040C BATCH NR 1948057 IAW DWG 141N8322. INSTALLED NEW WEB IAW SRM 51-40-02, DWG 14N8322. AREA OF DAMAGE L=2", W= 1". D= .008". MAJOR REPAIR.
